# SDR WX0A2024040532006

- Difficulty date: March 31, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N278NV
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 44,177 hours, 18,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR - DISCREPANCY NOTED DURING HEAVY) LH WING LEADING EDGE , CRACK FOUND ON UP STOP #3 / L/H WING LEADING EDGE SKIN AT UP STOP #3 PERMANENTLY REPAIRED AS PER SRM 57-41-11-300-006 REV.148. REPAIR CATEGORY A. NO FURTHER ACTION REQUIRE. P/N: 2024T3 .063 P/O: 1701026."
